# SDR F3LA200200393

- Difficulty date: December 5, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- Aircraft time: 18,117 hours, 8,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Sta. 774 - 858
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, INSPECTION REPORTED CORROSION ON AFT CARGO DOOR LOWER SILL STRAP, STA. 774 TO 858, RBL 20.  REPLACED SILL STRAP PER SRM 51-40-07 AND 51-10-02.
